# SDR 96ZZZX921

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138TR
- Make and model: Bac 146200A
- Aircraft serial: E2138
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 200877943
- Condition: Worn
- Location: Lt Mlg
- Component: Eldec
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EUG - FLT 121 - AIRCRAFT DEPARTED OUT OF EUG AT 0645 LOCAL TIME.  DURING LANDING GEAR RETRACTION, LT MAIN INTRANSIT LIGHT REMAINED ON.  THE LANDING GEAR WAS CYCLED AGAIN WITH NO CHANGE IN INDICATION.  THE AIRCRAFT RETURNED TO EUG AIRPORT WITHOUT FURTHER INCIDENT, LANDING AT 0704 LOCAL TIME.  AFTER INSPECTION OF LANDING GEAR FOR OBVIOUS DEFECTS, THE DECISION TO FERRY AIRCRAFT TO LAS MAINTENANCE BASE WAS MADE.  THE LMLG UPLOCK SWITCH WIRE HARNESS WAS FOUND LOOSE AT ONE END AND WAS REPLACED.
